By Topic

Multisequences With Large Linear and k -Error Linear Complexity From Hermitian Function Fields

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Chaoping Xing ; Div. of Math. Sci., Nanyang Technol. Univ., Singapore, Singapore ; Yang Ding

In the present paper, by making use of some special properties of the Hermitian function fields, we construct multisequences with both large linear complexity and k-error linear complexity. Moreover, these sequences can be explicitly constructed.

Published in:

Information Theory, IEEE Transactions on  (Volume:55 ,  Issue: 8 )